# SDR 97FDEA00723

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19852
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 651862219
- Condition: Cracked
- Location: Bs 1073.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD HINGE ARM MOUNT INTERCOSTAL IS CRACKED AT MOUNT UPPER ATTACH BOLT.  *S/D*  REMOVED FWD HINGE ARM AND INTERCOSTAL.  DRILLED REPLACEMENT INTERCOSTAL AND INSTALLED ALL FASTENERS PER FED-EX SRM'S 51-30-2 AND 51-10-1.
